MAUDE Adverse Event Report: MEDINOL LTD. NIRXCELL STENT SYSTEM; COCR CORONARY STENT

MEDINOL LTD. NIRXCELL STENT SYSTEM; COCR CORONARY STENT
Model Number 3.5X17
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Death (1802); Sudden Cardiac Death (2510)
Date of Event 10/16/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Device not returned to manufacturer attached: dhr review.
 
Event or Problem Description
Subject id: (b)(6).Date of index procedure: (b)(6) 2016.Time to event (days): 601 days.This report is for subject (b)(6), an (b)(6) male participating in the (b)(4) study.On (b)(6) 2016, due to stable angina (ccsc ii), the subject underwent index procedure with deployment of nirxcell stent system to the middle lad target de novo, pre-procedure timi flow was grade 3 with 75% stenosis, no calcification, residual stenosis post stent deployment was 0% with timi 3 flow.Lvef was 55% on (b)(6) 2016.On (b)(6) 2017, the subject experienced cardiac arrest.The subject was brought to er by ems in full cardiac arrest with cpr in progress after subject's family reported subject passing out at home.His vital signs were 92.8 t, unlabored, 74/40.The subject was intubated, chest compressions initiated and acls protocol initiated.The subject expired in the er on (b)(6) 2017 at 11:17.In the investigator's opinion, the event of cardiac arrest was considered severe in intensity, unrelated to the study device and unrelated to the study procedure.The sponsor considered the event of cardiac arrest anticipated, possibly related to the study device and unrelated to the index procedure.Sponsor comment: the subject presented to medical facility in cardiac arrest with ongoing cpr.Idioventricular rhythm.Cause of arrest unknown.Additional information received on apr' 16th 2018: site was made aware of the sae on (b)(6) 2018 - on 2 year follow up visit - contact with the family member safety received the sae notification on (b)(6) 2018 and the investigator assessed the event as unrelated to the study device, but the medical monitor considered possibly related to the device which made the case an expedited report.The medwatch report was sent on (b)(6) 2018.Additional information received on apr' 29th 2018: no other surgeries/procedures were performed on the patient after the (b)(6) index procedure on (b)(6) 2016.There was no injury to patient during the index procedure.Additional information received on may 1st 2018: the cec adjudicated this event on (b)(6) 2018.The cec outcome was: death, cardiac.Stent thrombosis: possible.Stent thrombosis timing: very late.Device related: possibly related.Procedure related: unrelated.Additional information received on may 10th 2018: no autopsy performed.
 
Additional Manufacturer Narrative
Attached: nus144_ifu review; nus144_final report.
 
Event or Problem Description
Angiogram analysis report (dated june 7, 2018) - included the following observations: the angiogram included the following observations and conclusions: index procedure was performed on (b)(6) 2016.Lv gram shows preserved lv systolic function.Images of the rca show a dominant artery without evidence of significant atherosclerosis.The circumflex artery does not appear significantly diseased.A mid lad lesion is present of moderate severity, ivus is performed.A nirxcell stent measuring 3.5x17 mm is placed in the mid-lad just proximal to the large second diagonal branch.There does not appear to be dissection of the lad at the edges of the stent, though it should be noted that the stent appears oversized for the lad diameter.Ifu review (dated (b)(6) 2018).Final report (dated (b)(6) 2018).

Brand Name
NIRXCELL STENT SYSTEM
Common Device Name
COCR CORONARY STENT
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem,, 97775 08
IS  9777508
MDR Report Key7540057
Report Number3003084171-2018-00023
Device Sequence Number1871854
Product Code MAF
UDI-Device Identifier07290107010955
UDI-Public07290107010955
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P110004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/31/2017
Device Model Number3.5X17
Device Catalogue NumberNXL35017US
Device Lot NumberNUS00113
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2018
Supplement Date Received by Manufacturer06/07/2018
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1. ASPIRIN 81MG QD; 2. PLAVIX 75 MG QD; 3. BYSTOLIC 5 MG QD
Outcome Attributed to Adverse Event Death;
Patient Age81 YR
Patient Weight81